# SDR CA130807009

- Difficulty date: August 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 21,111 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMBOUT THE CREW REPORTED HEARING A LOUD BANG FROM THE NR 1 ENGINE.  THE CREW FOLLOWING QRC PROCEDURES SHUTDOWN THE ENGINE. CONFIRMATION OF THE EVENT WAS RECEIVED VIA ACMS MESSAGING WHICH REPORTED AN ENGINE FLAMEOUT AND REDLINE TEMPERATURE EXCEEDANCE.  THE CREW DECLARED AN EMERGENCY AND THE ACFT RETURNED UNEVENTFULLY TO THE AIRPORT OF DEPARTURE.  MAINTENANCE INVESTIGATED AND FOUND EVIDENCE OF METAL IN THE TAILPIPE AND DAMAGED TURBINE BLADES. THE ENGINE CURRENTLY BEING REPLACED IN PREPARATION FOR RETURN TO SERVICE.
